Wednesday, October 22, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Sunday, September 14, 2008 Lela, Community Member, asks

Q: Feeling sleepy and tired from Effexor Xr

I just started taking Effexor XR 75 mg two days ago. All I want to do is sleep. Is this normal and will it go away?  I was taking Prozac and that seemed like it was making my mood swings worse so my doctor wants me to try the Effexor XR.  I just feel blah.  I don't like feeling this way; should I quit taking this medicine?

Answer This
Answers (1)
Helen, Community Member
9/15/08 10:16am

Just keep with it. The sleepiness phase only lasted a week for me, and now 4yrs later I feel 'normal' 99.9% of the time. No ups and downs, just an average 'jo'. My only noticeable effect is if I forget to take it for 2-3 days I have horrible nightmares. For me that is reason enough not to forget.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Lela, Community Member— Last Modified: 10/26/11, First Published: 09/14/08